# SDR 2008UALA03449

- Difficulty date: June 17, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 37,057 hours, 10,307 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SERVICED IDG WITH 46 PUMPS OF OIL CONSUMPTION IN 9 HOURS.  FUEL/OIL HEAT EXCHANGER BREAKING DOWN CAUSING AN OIL STARVE IN THE IDG.  REPLACED IDG.
